Free Access
Volume 20, Number 4, 1986
Page(s) 639 - 665
Published online 31 January 2017
  1. 1 M AMARA, J C NEDELEC, Résolution du système matriciel indéfini par une décomposition sur une double suite orthogonale C R A S, Paris, 1982 [MR: 681604] [Zbl: 0498.65017] [Google Scholar]
  2. 2 O AXELSSON, Conjugate gradient type methods for unsymmetric and unconsistent Systems of linear equations, Linear Algebra App 29 (1980) [MR: 562745] [Zbl: 0439.65020] [Google Scholar]
  3. 3 P CONCUS, G H GOLUB, A generalized conjugate gradient method for nonsymmetric Systems of linear equations, Lecture Notes in Economics and Mathematical Systems, 134, R Glowinski, J L Lions eds Springer Verlag, Berlin, 1976 [MR: 468130] [Zbl: 0344.65020] [Google Scholar]
  4. 4 J W DANIEL, The conjugate gradient method for linear and non linear operator equations SIAM, J Num Anal, 4 (1967) [MR: 217987] [Zbl: 0154.40302] [Google Scholar]
  5. 5 S C EISENSTAT, A note on the generalized conjugate gradient method SIAM. J Num Anal, 20 (1983) [MR: 694524] [Zbl: 0524.65020] [Google Scholar]
  6. 6 S C EISENSTAT, H C ELMAN, M H SCHULTZ, Variational Iteration methods for nonsymmetric Systems of linear equations, SIAM, J Num Anal, 20 (1983) [MR: 694523] [Zbl: 0524.65019] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you